# SDR AALA202009239022

- Difficulty date: August 26, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L=0.836 INCH CRACK LOCATED AT STR 23R BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA.  REPLACED SHEAR PLATE, IAW A321 SRM 51-42-11-801 AND DRAWING D53474180.
